Volume 4, Issue 12 (1996)                   J Tax Res 1996, 4(12): 0-0 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

MALIYAT IRANIAN TAX REVIEW VOL.4, NO.12, Summer 1996. J Tax Res. 1996; 4 (12)
URL: http://taxjournal.ir/article-1-275-en.html
Abstract:   (4370 Views)
N.a
Keywords: N.a
Full-Text [PDF 5644 kb]   (1733 Downloads)    
Type of Study: Research |
Received: 2014/07/22 | Accepted: 2014/07/22 | Published: 2014/07/22

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Tax Research

Designed & Developed by : Yektaweb